Citation:
A. A. Novikov, N. E. Kordzahiya, “Pitman estimators: an asymptotic variance revisited”, Teor. Veroyatnost. i Primenen., 57:3 (2012), 603–611; Theory Probab. Appl., 57:3 (2013), 521–529
This publication is cited in the following 5 articles:
Kutoyants Yu.A., “On Cusp Location Estimation For Perturbed Dynamical Systems”, Scand. J. Stat., 46:4 (2019), 1206–1226
Kordzakhia N.E. Kutoyants Yu.A. Novikov A.A. Hin L.-Y., “On Limit Distributions of Estimators in Irregular Statistical Models and a New Representation of Fractional Brownian Motion”, Stat. Probab. Lett., 139 (2018), 141–151
Theory Probab. Appl., 63:2 (2018), 267–291
Alexander Gushchin, Nino Kordzakhia, Alexander Novikov, “Translation invariant statistical experiments with independent increments”, Stat. Inference Stoch. Process., 21:2 (2018), 363–383
A. A. Novikov, N. E. Kordzahiya, T. Ling, “On moments of Pitman estimators: the case of fractional Brownian motion”, Theory Probab. Appl., 58:4 (2014), 601–614